Universiti Teknologi Malaysia Institutional Repository

Dissipative non-linear schrodinger equation with variable coefficient in a stenosed elastic tube filled with a viscous fluid

Kim, Gaik Taya and Yaan, Yee Choy and Chee, Tiong Ong and Demiray, Hilmi (2010) Dissipative non-linear schrodinger equation with variable coefficient in a stenosed elastic tube filled with a viscous fluid. International Journal of Engineering Science and Technology, 2 (4). pp. 708-723. ISSN 2278–9510 (Print); 0975–5462 (Electronic)

[img] HTML - Published Version
914kB

Abstract

In the present work, by considering the artery as a prestressed thin-walled elastic tube with a symmetrical stenosis and the blood as an incompressible viscous fluid, we have studied the amplitude modulation of nonlinear waves in such a composite medium through the use of the reductive perturbation method [23]. The governing evolutions can be reduced to the dissipative non-linear Schrodinger (NLS) equation with variable coefficient. The progressive wave solution to the above non-linear evolution equation is then sought.

Item Type:Article
Uncontrolled Keywords:elastic tube with stenosis, viscous fluid, nonlinear schrodinger equation
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:37280
Deposited By:INVALID USER
Deposited On:31 Mar 2014 11:45
Last Modified:15 Feb 2017 08:56

Repository Staff Only: item control page